| Model Number |
MMT-723RNAB |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump's screen was harder to read and keypad anomaly.The customer's blood glucose value was unknown.Customer reported that insulin pump had rejected batteries and had no delivery alerts also often buttons had to be pressed harder.Customer reported louder noise while rewinds and could hear the insulin being dosed in.The device will not be returned for analysis.